5 doctors weighed in:

Can I take St. Jhon's Wort vitamins while taking zoloft, wellbutrin (bupropion) and ativan?

5 doctors weighed in
2 doctors agree

In brief: I probably would not

I would talk to my Dr. or the pharmacist.
Mixing too many meds and supplements may either make the meds ineffective or create some terrible side effects.

In brief: I probably would not

I would talk to my Dr. or the pharmacist.
Mixing too many meds and supplements may either make the meds ineffective or create some terrible side effects.
Thank
Dr. Lynne Weixel
Clinical Psychology
1 doctor agrees

In brief: Risk on top of risk

Too many medications, IMHO.
The Zoloft is the main factor. With SJW it can cause the serotonin syndrome and already you are at risk in how it interacts w/ Wellbutrin (bupropion) raising potential for seizure. Discuss all of these in combination w/ your doctor or pharmacist and ask for printed info so you can read it yourself. Consider adding CBT therapy - risk free and effective!

In brief: Risk on top of risk

Too many medications, IMHO.
The Zoloft is the main factor. With SJW it can cause the serotonin syndrome and already you are at risk in how it interacts w/ Wellbutrin (bupropion) raising potential for seizure. Discuss all of these in combination w/ your doctor or pharmacist and ask for printed info so you can read it yourself. Consider adding CBT therapy - risk free and effective!
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available